Skip to Main content Skip to Navigation
Journal articles

Minimal arithmetic thickness connecting discrete planes

Abstract : While connected arithmetic discrete lines are entirely characterized, only partial results exist for the more general case of arithmetic discrete hyperplanes. In the present paper, we focus on the $3$-dimensional case, that is on arithmetic discrete planes. Thanks to arithmetic reductions on a vector $\vect{n}$, we provide algorithms either to determine whether a given arithmetic discrete plane with $\vect{n}$ as normal vector is connected, or to compute the minimal thickness for which an arithmetic discrete plane with normal vector $\vect{n}$ is connected.
Complete list of metadatas

Cited literature [6 references]  Display  Hide  Download
Contributor : Damien Jamet <>
Submitted on : Friday, March 25, 2011 - 12:07:05 PM
Last modification on : Tuesday, April 24, 2018 - 1:34:29 PM
Document(s) archivé(s) le : Thursday, November 8, 2012 - 12:32:04 PM


Files produced by the author(s)



Damien Jamet, Jean-Luc Toutant. Minimal arithmetic thickness connecting discrete planes. Discrete Applied Mathematics, Elsevier, 2009, 157 (3), pp.500-509. ⟨10.1016/j.dam.2008.05.027⟩. ⟨hal-00579872⟩



Record views


Files downloads